# SDR MASA2024071500091

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,790 hours, 36,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 CENTER CEILING EMER LIGHT INOP/R&R EPSU BATTERY PACK #2 IAW CRJ 900 AMM 33-51-01, OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
